# SDR AWXA200300609

- Difficulty date: May 13, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 63,256 hours, 50,352 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654654019
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-15 CHECK A .25 INCH CRACK WAS FOUND ON LT FUSELAGE FRAME AT BS 639.  MAINTENANCE REMOVED DAMAGED SECTION OF LT FUSELAGE FRAME AT BS 639; FABRICATED SPLICE REPAIR AND NEW SECTION PER S/B 737-53-1061, INSTALLED REPAIR PARTS IAW ER 15-5300-03142-TB1.
